• +++ SECRET AM/PM FORMULA REVEALED +++ 6-MINUTE WORKOUT BURNS FAT ALL DAY

Does Abilify Cause Weight Gain?

Abilify is a common drug used to treat bi-polar disorder, schizophrenia, and major depression. It is often used in conjunction with other anti-depression medications. Studies done on Abilify show that it does cause weight gain in people. The studies done show that the commonly used drug causes weight gain for a variety of reasons including medically induced weight gain, metabolic syndrome, and mood problems leading to overeating.

Some studies showed that Abilify actually causes individuals to lose weight. This side effect was not the norm. It was found that the drug caused weight gain because people lost their appetites as a result of schizophrenia or bi-polar disorder and had nothing to do with the drug. It was also found that the drug caused adverse reactions in the digestive system that led to weight loss.
The major concern over the Abilify-induced weight gain are the added health risks that result. Weight gain caused by metabolic syndrome puts a patient at a greater risk of heart disease, Type II diabetes, stroke, and heart attack.

The side effects an individual experiences taking Abilify are not constant so it is impossible at this point to determine how much, if any, weight a patient will gain by taking the medication. Always be sure to discuss your concerns with your health care provider or physician.

Suzanne Somers

You might be interested in:

© 1997 - 2017 LosingWeight.com. All rights reserved.